# SDR NOCA20206

- Difficulty date: November 16, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE TURB OH DET 1 STATUS MSG.  PERFORMED TURB OH DET BITE PROCEDURE IAW FIM 26-13-00 FIG 103 UNABLE TO CLEAR MSG. PLACARDED RT ENG TURBO OH DET SYSTEM 1 INOP IAW DDG 26-11-2 ASSIGNED CI 26-05 A/C LIMITED TO 120 E-TOPS.  PERFORMED TURBO OH DET BITE PROCEDURE IAW FIM 26-13-00 FIG 103. NO FAULTS NOTED MSG CLEARED, CI CLEARED, A\C BACK ON FULL E-TOPS.
